# SDR UIEA200500131

- Difficulty date: September 6, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Activated
- Location: Rt Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 8867 - WRI-JFK- AFTER TAKEOFF, GEAR RETRACTED WITH NO PROBLEM.  THEN DURING CLIMB TO 5,000 FEET THE RED DOOR LIGHT ILLUMINATED WITH PRIMARY AND SECONDARY LIGHT ON ENGINEERS PANEL.  USED FHB SECTION 3 TO BRING GEAR UP, RIGHT WING GEAR.  VIBRATION WAS ALSO EVIDENT UNTIL GEAR WAS RETRACTED.  REMOVED AND REPLACED RIGHT WING GEAR DOOR ACTUATOR PER 32-12-00.  OPS AND LEAK CHECK OK S/N OFF 4079.  (M)
